A certain property of solutions of parabolic equations with measurable coefficients

N. V. Krylov, M. V. Safonov

Research output: Contribution to journalArticlepeer-review

133 Scopus citations

Abstract

In this paper Harnack's inequality is proved and the Holder exponent is estimated for solutions of parabolic equations in nondivergence form with measurable coefficients. No assumptions are imposed on the smallness of scatter of the eigenvalues of the coefficient matrix for the second derivatives.

Original languageEnglish (US)
Pages (from-to)151-164
Number of pages14
JournalMathematics of the USSR - Izvestija
Volume16
Issue number1
DOIs
StatePublished - Feb 28 1981

Fingerprint

Dive into the research topics of 'A certain property of solutions of parabolic equations with measurable coefficients'. Together they form a unique fingerprint.

Cite this